# SDR DALA1024470194

- Difficulty date: September 23, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 60,578 hours, 8,913 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND EMERGENCY PATH LIGHTS BROKEN WIRE AT 3AB AND SECURE WIRE AND PIN PLUGS.  SYS OPS IS NORMAL.
